MathSciNet Relay Station
MathSciNet bibliographic data
MR2135816 (2005m:34049) 34B18 (34B16)
Bonheure, D.; Gomes, J. M.; Sanchez, L. Positive solutions of a second-order singular ordinary differential equation. Nonlinear Anal. 61 (2005), no. 8, 1383–1399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement